How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Doctor (MD)
Category: Health
Satisfied Customers: 64069
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I'm starting to lose my balance. I'm 65. Is there anything I

Customer Question

I'm starting to lose my balance. I'm 65. Is there anything I can do to improve it
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I haven't seen a Dr about this. I take clonazepam concerta duloxetine and gabapentin
JA: Anything else in your medical history you think the doctor should know?
Customer: I get anxiety and depression
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Yes I saw a psychiatrist and he prescribed latuda but I can't afford it. Medicare will only pay if I get injectable latuda and it's done in the Dr office and they don't do injection there. But he will prescribe it
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 11 months ago.
Category: Health
Expert:  DrRussMD replied 11 months ago.

Hello

You have to know why in order to do something about it.

It can be medications effects.

It an also be

an inner ear problem

a heart problem

brain problem

nervous system problem

Other problems.

This is not self help and you need a diagnosis.

Latuda is for bi polar, not a balance problem.

I suggest you start with an ENT doctor to see what the problem is.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/